MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII PRIM P/S COLLET W/THMBSCRW; PRSTHSISKNEE,PATLLO/FMRTIBIAL,SMI-CNSTRIND,UNCMTD,PROUS,COATD,PLYMR/MTAL/POLYMR

SMITH & NEPHEW, INC. GII PRIM P/S COLLET W/THMBSCRW; PRSTHSISKNEE,PATLLO/FMRTIBIAL,SMI-CNSTRIND,UNCMTD,PROUS,COATD,PLYMR/MTAL/POLYMR
Catalog Number 71440467
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/22/2018
Type of Reportable Event Malfunction
Event or Problem Description
A device malfunction was identified that, upon reoccurrence, may necessitate medical intervention and/or result in an extended surgical delay.

Brand Name
GII PRIM P/S COLLET W/THMBSCRW
Common Device Name
PRSTHSISKNEE,PATLLO/FMRTIBIAL,SMI-CNSTRIND,UNCMTD,PROUS,COATD,PLYMR/MTAL/POLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7364832
Report Number1020279-2018-00417
Device Sequence Number11190249
Product Code MBH
UDI-Device Identifier03596010443076
UDI-Public03596010443076
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121393
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number71440467
Device Lot Number12DM03970
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/13/2015
Supplement Date Received by Manufacturer10/13/2015
Initial Report FDA Received Date03/23/2018
Supplement Report FDA Received Date03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1